Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 81, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 30, 2014, 11:04 AM CDT for Henry County, Illinois. It took effect at Jun 30, 2014, 11:15 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2014, 11:04 AM CDT (16:04 UTC)
- In effect from
- Jun 30, 2014, 11:15 PM CDT
- Expired
- Jul 4, 2014, 1:00 PM CDT
- In force
- 4 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Henry County, IL
The radar
The Quad Cities radar (KDVN), 47 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Green River (IL) near Geneseo (GENI2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05447500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:13 AM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 30, 6:13 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 AM CDT MON JUN 30 2014
.SYNOPSIS...
ISSUED AT 257 AM CDT MON JUN 30 2014
A MAJOR FLASH FLOOD EVENT HAS TAKEN PLACE OVER THE CWA...WITH
WIDESPREAD 2 TO 5 INCH RAINS THIS PAST EVENING IN OUR NORTHEAST
1/2 OF THE CWA. THIS PARTICULARLY HAS BEEN HARD HITTING IN THE
CEDAR RAPIDS...THROUGH QUAD CITIES. THIS BROAD AREA IT GREATLY
IMPACTING THE CEDAR...MAQUOKETA...AND WAPSIPINICON RIVERS. THERE
WILL BE SIGNIFICANT UPDATES TO ALL OF THESE TODAY AS CURRENT AND
FUTURE RAINS ARE INCORPORATED INTO THE RIVER FORECASTS.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 257 AM CDT MON JUN 30 2014
BOTH A SIGNIFICANT SEVERE WEATHER OUTBREAK...AND NEW LIFE
THREATENING FLASH FLOOD EVENT ARE POSSIBLE TODAY...ESPECIALLY IN
THE NORTHERN 1/2 OF THE CWA. ONGOING FLOODING AND POSSIBLE SEVERE
WILL FORCE ME TO BE BRIEF...BUT THE POTENTIAL NEEDS TO BE
DISCUSSED AS BEST WE CAN.
LIKE THIS PAST EVENING...AMPLE CAPE WILL BE AVAILABLE FOR STORMS
TODAY...AS THE VAST HIGH PWAT AIRMASS IS LARGELY UNTAPPED TO THE
SOUTH OF INTERSTATE 80. MODELS FORECAST OF DEWPOINTS OF MID 70S
TO EVEN 77 ARE POSSIBLE...AS THIS WAS NOTED ON OBS THIS PAST
EVENING. THAT SAID...A STRONG MID LEVEL VORT WILL SWEEP EAST
THROUGH THE PLAINS EARLY TODAY...REACHING IOWA BY LATE MORNING.
THIS IS ALREADY SPAWNING NEW STORMS IN NORTHWEST IOWA...AND IN
NEBRASKA. THESE STORMS SHOULD ASSIST IN HOLDING THE OUTFLOW
BOUNDARY SOUTH...INTO IOWA VS LIFTING NORTH AS THE NAM SUGGESTS.
THE ECMWF SEEMS TO HAVE THE BEST HANDLE ON THIS EVOLUTION TODAY.
SO...A SCATTERED THREAT FOR SEVERE STORMS IS POSSIBLE EVEN THIS
MORNING IN THE WEST...WITH A BROAD SEVERE THREAT THIS AFTERNOON
AND EARLY EVENING. I EXPECT SUPERCELL DEVELOPMENT OVER CENTRAL
IOWA...CONGEALING INTO A DAMAGING HP COMPLEX WITH BOWING SEGMENTS
AS IT MOVES THROUGH EASTERN IOWA AND ILLINOIS AFTER 2 PM. THIS
WILL CARRY A SIGNIFICANT DAMAGING WIND THREAT...WITH ISOLATED HAIL
AND TORNADOES ALSO POSSIBLE.
HEAVY RAINS ARE VERY LIKELY...AND WE CANNOT TAKE IT.
A SIMILAR RAIN RATE OF 2 OR MORE INCHES PER HOUR SHOULD OCCUR
TODAY AND TONIGHT WITH DEEP CONVECTION...RESULTING IN LIFE
THREATENING FLASH FLOODING. WHERE RAINS HAVE ALREADY BEEN
HEAVY...GENERALLY IN THE NORTHERN 2/3RDS OF THE CWA.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 257 AM CDT MON JUN 30 2014
VERY PLEASANTLY COOL CONDITIONS WILL BE FOUND THROUGH
FRIDAY...WITH LOW CHANCES FOR SHOWERS...AND DIURNALLY...A THUNDER
STORM. A GUIDANCE BLEND HAS BEEN USED.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 610 AM CDT MON JUN 30 2014
VERY STORMY WEATHER WILL CONTINUE THROUGH MID EVENING TONIGHT...AS
ROUNDS OF SEVERE THUNDERSTORMS AND TORRENTIAL RAINS MOVE THROUGH
IOWA INTO ILLINOIS. THUNDERSTORMS ARE SCATTERED OVER THE AREA TO
START THE PERIOD...AND MAY BECOME LESS NUMEROUS FOR A TIME THIS
MORNING...BEFORE INTENSIFYING AND SWEEPING EAST AGAIN THIS
AFTERNOON. HIGH WINDS AND TORRENTIAL RAIN ARE LIKELY THIS
AFTERNOON AND EARLY EVENING AT ALL TERMINALS. AFTER 03Z...DRY AIR
AND AN END TO STORMS IS EXPECTED FROM WEST TO EAST. TODAYS STORMS
MAY BE STRONG ENOUGH TO DAMAGE AIRPORT BUILDINGS AND COULD AFFECT
UN-ANCHORED AIRCRAFT.
&&
.HYDROLOGY...
ISSUED AT 257 AM CDT MON JUN 30 2014
EXPECT SIGNIFICANT UPWARD ADJUSTMENTS TO MOST RIVER FORECASTS
TODAY. CONFIDENCE ON EXACT LEVELS WILL BE MUCH HIGHER BY TOMORROW
NIGHT...AFTER THE LAST HEAVY RAINS FALL. UNTIL THEN...THE BROAD
PICTURE IS DIRE. EXCEPTIONAL RAINS OF 2 TO 5 INCHES HAVE BEEN
WIDESPREAD FROM NORTHEAST IOWA THROUGH EAST CENTRAL IOWA INTO
NORTHERN ILLINOIS. THIS FLASH FLOOD PRODUCING RAINS WILL ENTER
RIVERS THROUGH TONIGHT...RESULTING IN STAGES SHOOTING UPWARD.
ANOTHER VERY HEAVY RAIN EVENT IS EXPECTED TONIGHT...WITH MORE LIFE
THREATENING FLASH FLOODING EXPECTED. THIS ADDITIONAL HEAVY
RAINS...WILL BRING MORE FLOODING ON RIVER...WHICH IS INCLUDED IN
NEW FORECASTS. BUT...AS ALWAYS...THE QPF LIKELY WILL NOT FALL
PERFECTLY AS FORECAST...THUS...EXPECT CHANGES TO RIVER FORECAST IN
THE NEXT FEW DAYS.
THIS IS A HIGH IMPACT SITUATION!
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BENTON-BUCHANAN-CEDAR-
CLINTON-DELAWARE-DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-
JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BUREAU-CARROLL-HENRY
IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...ERVIN
AVIATION...ERVIN
HYDROLOGY...ERVINHazardous weather outlook, Jun 30, 3:58 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 358 AM CDT MON JUN 30 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 358 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF LIFE THREATENING FLASH FLOODING AND SIGNIFICANT SEVERE WEATHER WILL MAKE TODAY AND THIS EVENING A VERY IMPORTANT DAY TO BE A STORM SPOTTER. AFTER THE EXCEPTIONALLY HEAVY RAINS THIS PAST NIGHT...ANOTHER ROUND OF WIDESPREAD TORRENTIAL RAINFALL AND SEVERE WEATHER IS EXPECTED TODAY OVER THE OUTLOOK AREA. THE THREAT FOR FLASH FLOODING...WILL BE HIGHEST IN SATURATED AREAS...GENERALLY NORTH OF HIGHWAY 34 IN IOWA...AND NORTH OF GALESBURG IN ILLINOIS. TORRENTIAL RAINFALL OVER 2 INCHES IN ONE HOUR ARE POSSIBLE AGAIN TODAY...RESULTING IN A SIGNIFICANT THREAT FOR FLASH FLOODING. IN ADDITION...RIVER FLOODING WILL INCREASE SIGNIFICANTLY DUE TO THIS VERY HEAVY RAIN. THE STORM PREDICTION CENTER IS FORECASTING A MODERATE RISK FOR SEVERE STORMS OVER THE ENTIRE OUTLOOK AREA TODAY AND TONIGHT. SUPERCELL THUNDERSTORMS WILL FORM IN CENTRAL IOWA TODAY...AND MOVE EAST...AS THEY FORM INTO ANOTHER LARGE BOWING LINE THIS AFTERNOON. THE THREAT FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES IS WIDESPREAD TODAY AND EARLY THIS EVENING AS STORMS MOVE EAST. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HEAVY RAIN...FLASH FLOODING...STORM DAMAGE...AND SEVERE WEATHER ARE NEEDED TODAY THROUGH THIS EVENING. SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED LATER THIS MORNING OR EARLY THIS AFTERNOON. ERVIN
In the hours before
Local storm report, Jun 30, 8:56 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 3 SSW ANAMOSA 42.07N 91.30W
06/30/2014 M3.71 INCH JONES IA CO-OP OBSERVER
24HR TOTAL.
0700 AM HEAVY RAIN LOWDEN 41.86N 90.92W
06/30/2014 M2.95 INCH CEDAR IA CO-OP OBSERVER
24HR TOTAL.
&&
TEOLocal storm report, Jun 30, 9:03 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN GALENA 42.42N 90.43W
06/30/2014 M1.22 INCH JO DAVIESS IL CO-OP OBSERVER
24HR TOTAL.
0700 AM HEAVY RAIN PRINCETON 41.38N 89.47W
06/30/2014 M2.01 INCH BUREAU IL CO-OP OBSERVER
24HR TOTAL.
&&
TEOLocal storm report, Jun 30, 9:26 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN 2 SSW CALAMUS 41.80N 90.77W
06/30/2014 M2.30 INCH CLINTON IA TRAINED SPOTTER
RAINFALL OVERNIGHT
0912 AM HEAVY RAIN CAMANCHE 41.79N 90.28W
06/30/2014 M1.84 INCH CLINTON IA CO-OP OBSERVER
RAINFALL SINCE 6 P.M. JUNE 29TH
&&
TASLocal storm report, Jun 30, 9:39 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN MONTICELLO 42.24N 91.19W
06/30/2014 M2.48 INCH JONES IA CO-OP OBSERVER
FLOODING.
&&
TEOLocal storm report, Jun 30, 10:06 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1006 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CENTRAL CITY 42.20N 91.52W
06/30/2014 M2.50 INCH LINN IA CO-OP OBSERVER
24HR TOTAL.
&&
TEOLocal storm report, Jun 30, 10:13 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1013 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND GST 2 ESE FULTON 41.85N 90.12W
06/30/2014 E72 MPH WHITESIDE IL TRAINED SPOTTER
TAKEN USING DAVIS WEATHER EQUIPMENT THAT WAS MOUNTED ON
HAM RADIO TOWER AT 40FT ABOVE THE GROUND.
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:53 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 67 min |
| Jun 29, 10:01 PM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jones, Linn | 6 hr |
| Jun 29, 10:08 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 37 min |
| Jun 29, 10:31 PM CDT | Tornado Warning | DVN | Jackson, Jones | 29 min |
| Jun 29, 10:53 PM CDT | Flash Flood Warning | DVN | Benton, Jones, Linn | 6 hr |
| Jun 29, 11:10 PM CDT | Flash Flood Warning | DVN | Clinton, Dubuque, Jackson, Jones | 6 hr |
| Jun 29, 11:10 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Linn | 50 min |
| Jun 29, 11:12 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 26 hr |
| Jun 29, 11:15 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Cedar, Iowa, Johnson, Keokuk, Linn and 2 more | 45 min |
| Jun 29, 11:51 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Scott | 6 hr |
| Jun 30, 12:30 AM CDT | Severe Thunderstorm Warning | DVN | Clinton | 45 min |
| Jun 30, 12:49 AM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 7 days |
| Jun 30, 12:49 AM CDT | River Flood Warning | DVN | Lee | 4 days |
| Jun 30, 1:05 AM CDT | River Flood Warning | DVN | Cedar, Jones, Linn | 8 days |
| Jun 30, 1:33 AM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 6 hr |
| Jun 30, 2:28 AM CDT | River Flood Warning | DVN | Delaware, Jones | 4 days |
| Jun 30, 2:28 AM CDT | River Flood Warning | DVN | Jackson | 5 days |
| Jun 30, 2:28 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 4 days |
| Jun 30, 3:27 AM CDT | Areal Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jones, Linn | 6 hr |
| Jun 30, 4:31 AM CDT | Areal Flood Warning | DVN | Benton, Jones, Linn | 6 hr |
| Jun 30, 4:34 AM CDT | Areal Flood Warning | DVN | Clinton, Dubuque, Jackson, Jones | 6 hr |
| Jun 30, 4:39 AM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Scott | 6 hr |
| Jun 30, 5:03 AM CDT | Areal Flood Warning | DVN | Scott | 6 hr |
| Jun 30, 5:49 AM CDT | River Flood Warning | DVN | Benton, Linn | 6 days |
| Jun 30, 8:16 AM CDT | Special Weather Statement | DVN | Des Moines | 59 min |
| Jun 30, 12:05 PM CDT | River Flood Warning | DVN | Johnson, Washington | 10 days |
| Jun 30, 12:05 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 21 days |
| Jun 30, 1:51 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 54 min |
| Jun 30, 2:14 PM CDT | Severe Thunderstorm Warning | DVN | Iowa | 61 min |
| Jun 30, 2:17 PM CDT | Tornado Warning | DVN | Benton | 28 min |
| Jun 30, 2:21 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 24 min |
| Jun 30, 2:27 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 48 min |
| Jun 30, 2:38 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Linn | 37 min |
| Jun 30, 2:46 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 44 min |
| Jun 30, 2:53 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 39 min |
| Jun 30, 2:54 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more | 66 min |
| Jun 30, 2:59 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Muscatine, Scott | 46 min |
| Jun 30, 3:13 PM CDT | Flash Flood Warning | DVN | Benton, Cedar, Iowa, Johnson, Jones, Linn | 6 hr |
| Jun 30, 3:18 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson | 42 min |
| Jun 30, 3:44 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson, Scott | 46 min |
| Jun 30, 3:53 PM CDT | Flash Flood Warning | DVN | Keokuk, Louisa, Muscatine, Washington | 6 hr |
| Jun 30, 4:08 PM CDT | Special Weather Statement | DVN | Clinton, Dubuque, Jackson, Scott | 52 min |
| Jun 30, 4:35 PM CDT | Flash Flood Warning | DVN | Scott | 6 hr |
| Jun 30, 6:02 PM CDT | Flash Flood Warning | DVN | Buchanan, Delaware, Dubuque | 6 hr |
| Jun 30, 6:03 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 8 days |
| Jun 30, 6:03 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 8 days |
| Jun 30, 8:20 AM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 40 min |
| Jun 30, 11:04 AM CDT | River Flood Warning | DVN | Stephenson | 8 days |
| Jun 30, 11:04 AM CDT | River Flood Warning | DVN | Whiteside | 7 days |
| Jun 30, 4:40 PM CDT | Special Weather Statement | DVN | Stephenson | 50 min |
| Jun 30, 4:50 PM CDT | Special Weather Statement | DVN | Bureau, Henry | 55 min |
| Jun 30, 5:14 PM CDT | Flash Flood Warning | DVN | Henry | 6 hr |
| Jun 30, 5:22 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 53 min |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.